# SDR AT9900164

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK IN SKIN OF RUDDER APPROXIMATELY AT STATION ZR 70, CRACK IS ABOUT SEVEN INCHES LONG RUNNING PARALLEL WITH RIBS.  STOP DRILLED FORWARD END OF CRACK IAW RES NR 99541, AFT END OF CRACK TERMINATES AT A RIVET HOLE.  APPLIED SPEED TAPE TO CRACK IAW RES NR 99541, AIRCRAFT IS IN SAFE CONDITION FOR FERRY FLIGHT FROM FORT LAUDERDALE TO LAKE CITY, FL.
